MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 SIMPULSE PLUS IRRIGATOR; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVOL INC., SUB. C.R. BARD, INC. -1213643 SIMPULSE PLUS IRRIGATOR; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 0057570
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, no conclusion can be made.While the sample evaluation is anticipated, it has not get begun.To date, this is the only reported complaint for this manufacturing lot.When the investigation has been completed, a supplemental mdr will be submitted.
 
Event or Problem Description
As reported, during the setup of a procedure on (b)(6) 2021, the bard/davol simpulse plus irrigator leaked saline because the connector near the saline solution inflow was poorly connected.In addition, when pressure was applied, the connection suddenly came off.Another device was used to complete the procedure.There was no reported patient injury.
 
Additional Manufacturer Narrative
At this time, no conclusion can be made.While the sample evaluation is anticipated, it has not get begun.To date, this is the only reported complaint for this manufacturing lot.Addendum: this is an addendum to the initial mdr submitted.This supplemental mdr is submitted to document the results of sample evaluation.The subject device was returned for evaluation.Evaluation of the sample finds that the pump body is separated in half at the weld which would result in a fluid leak as reported.It is likely the pump housing was misaligned during the manufacturing process resulting in the separation of the housing halves during use.Review of manufacturing records indicate product was manufactured to specification.To date this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in december 2019.Based on the sample evaluation and investigation performed, the root cause is determined to be manufacturing related.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: sample evaluated.
 
Event or Problem Description

Brand Name
SIMPULSE PLUS IRRIGATOR
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
MDR Report Key11744751
Report Number1213643-2021-20097
Device Sequence Number11829330
Product Code FQH
UDI-Device Identifier00801741065255
UDI-Public(01)00801741065255
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K942886
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2022
Device Catalogue Number0057570
Device Lot NumberJUDY1826
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2021
Initial Date Received by Manufacturer 04/06/2021
Supplement Date Received by Manufacturer04/27/2021
Initial Report FDA Received Date04/29/2021
Supplement Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;